# SDR UIEA2019051304198

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,903 hours, 20,498 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Check Valve
- Part number: 32021662
- Part serial: 2133
- Condition: Gouged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R PACK TRIM AIR SUPPLY CHECK VALVE HAS GOUGE BTWN FLAPPERS INSIDE.( REMOVED AND REPLACED R/ PACK TRIM AIR CHECK VALVE AND PERFORMED LEAK CHECK IAW AMM 21-61-05. NO LEAKS NOTED. )
